Connecticut, 2013

Flood in Connecticut, September 2, 2013

September 2, 2013 · NWS BOX · 1 event in 1 county or zone

A nearly stationary warm front draped across southern New England, coupled with a very moist atmosphere, resulted in showers and thunderstorms across the area for the third day in a row. Heavy rain fell within these showers and storms and flash flooding occurred, particularly over portions of Rhode Island.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$5,000
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS BOX wrote it up.

A nearly stationary warm front draped across southern New England, coupled with a very moist atmosphere, resulted in showers and thunderstorms across the area for the third day in a row. Heavy rain fell within these showers and storms and flash flooding occurred, particularly over portions of Rhode Island.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Sep 2, 9:47 AM EST, 1 hour 23 minutes earlier.

Area forecast discussion, Sep 2, 9:47 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
1047 AM EDT MON SEP 2 2013

.SYNOPSIS...

A TROUGH OF LOW PRESSURE ACROSS THE NORTHEAST WILL RESULT IN
SCATTERED SHOWERS AND THUNDERSTORMS WITH HEAVY RAIN AND POTENTIAL
FLOODING TODAY.  A BRIEF LULL IS POSSIBLE TONIGHT BEFORE ANOTHER
ROUND OF SHOWERS AND THUNDERSTORMS TUESDAY...WITH A FEW STRONG
STORMS POSSIBLE CONTAINING GUSTY WINDS AND MORE HEAVY RAIN AS A COLD
FRONT MOVES ACROSS THE REGION. DRIER...COOLER AND MUCH LESS HUMID
WEATHER ARRIVES FOR THE MIDDLE AND END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

**FLASH FLOOD WATCH REMAINS IS IN EFFECT**

1030 AM UPDATE...

SYNOPTICALLY...LOW PRESSURE CENTER OVER THE NORTHERN GREAT LAKES
WILL DEEPEN AS THE MID- TO UPPER-LEVEL TROUGH AMPLIFIES AND LIFTS
NORTHEASTWARD ACROSS QUEBEC INTO TUESDAY. STOUT SOUTHERLY FLOW
AHEAD OF AN ATTENDANT TRAILING COLD FRONT WILL CONTINUE TO ADVECT
NORTHWARD A DEEP-RICH TROPICAL AIRMASS INTO PORTIONS OF THE
NORTHEASTERN CONUS.

GOING FURTHER IN DETAIL...IT APPEARS THE BETTER THETAE TONGUE AND
ACCOMPANY ADVECTION REMAINS EAST OF THE REGION /CONSIDER H85
MOIST CONVERGENCE FROM SPC MESOANALYSIS/...FLOWING NORTHWARD INTO
NORTHERN NEW ENGLAND WHERE THE BETTER LOW-LEVEL CONVERGENCE NOW
RESIDES /YESTERDAY IT WAS OVER THE FORECAST AREA/. IN FACT PER SPC
MESOANALYSIS...SOUTHERN NEW ENGLAND FINDS ITSELF MORE FAVORABLY IN
AN AREA OF LOW-LEVEL DIFFLUENCE.

BUT CONSIDERING THE AIRMASS DETERMINED FROM 12Z SOUNDINGS OUT OF
ALBANY AND LONG ISLAND NEW YORK /MAINLY MOIST ADIABATIC WITH A FEW
LEVELS EXHIBITING STEEPER LAPSE RATES/...WE REMAIN UNDERNEATH A
SOUPY AIRMASS WITH PWATS AROUND 2 INCHES AND SURFACE DEWPOINTS
EXCEEDING 70 DEGREES. WITH BREAKS IN THE CLOUD DECKS AND DIURNAL
HEATING... THE BOUNDARY LAYER IS DESTABILIZING IN PLACES. MUCAPES
GRADUALLY RISING UP TO AROUND 1000 J/KG. THIS COMBINED WITH THE
BROADSCALE FORCING ACROSS THE REGION WITH FALLING HEIGHTS AND
CYCLONIC LIFT ASSOCIATED WITH THE AMPLIFYING TROUGH...IT IS NO
SURPRISE WE ARE SEEING THUNDERSTORMS DEVELOPING TOWARDS MIDDAY AND
EXPECTING CONTINUED ACTIVITY INTO EVENING.

THE ATMOSPHERE STILL HAS THE EFFECTIVENESS OF PRODUCING STORMS
THAT CAN RESULT IN RAINFALL RATES OF 1 TO 3 INCHES IN AN HOUR.
THANKFULLY THE STORMS ARE MOVING FASTER WITH THE MEAN WIND FLOW
COMPARED TO YESTERDAY...BUT WITH SOILS SO SATURATED FROM PREVIOUS
DAYS RAINS...FLASH FLOODING REMAINS A THREAT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM TUESDAY/...

TONIGHT...
GOOD MODEL AGREEMENT THAT THERE SHOULD BE A BIT OF A LULL TONIGHT
WITH DEEP MOISTURE PLUME MOVING OFFSHORE. HOWEVER WILL KEEP LOW
POPS IN THE FORECAST GIVEN THE CONTINUED CYCLONIC FLOW ALOFT. WARM
AND MUGGY CONDITIONS CONTINUE ALONG WITH SOME PATCHY FOG.

TUE...
COLD FRONT MOVES ACROSS THE AREA. STRONG JET DYNAMICS COUPLED
WITH MODEST INSTABILITY /BY SEP STANDARDS/ YIELDS A LOW RISK OF
STRONG TO PERHAPS A FEW SEVERE STORMS WITH HIGHEST RISK ACROSS
EASTERN MA AND RI WHERE LOW LEVEL CONVERGENCE AND INSTABILITY
SHOULD BE GREATEST. GIVEN THESE PARAMETERS INCLUDED SOME ENHANCE
WORDING /GUSTY WINDS AND HEAVY RAIN/ IN THE FORECAST.

ANOTHER WARM AND HUMID DAY IN THE PREFRONTAL AIRMASS...BUT SHOULD
SEE SOME DRIER AIR ADVECTED INTO WESTERN NEW ENGLAND LATER IN THE
DAY WITH THE FROPA.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...

HIGHLIGHTS...

* ISOLATED SHOWERS POSSIBLE ON THURS FROM COLD FRONT
* SEASONABLE AND LESS HUMID FOR THE REST OF THE WEEK

CONFIDENCE LEVEL/MODEL GUIDANCE...
INCREASING CONFIDENCE IN THE FORECAST. HAVE HIGH CONFIDENCE IN
PRECIP CHANCES FOR THE WEEK WITH LOWER CONFIDENCE FOR THE WEEKEND
DUE TO TIMING. HIGH CONFIDENCE IN TEMPERATURE TRENDS AS WELL. MUCH
OF THE EARLY SEPTEMBER WEATHER PATTERN WILL FOCUS ON THE RIDGE OUT
WEST AND THE TROUGH OVER THE EAST COAST. 00Z GUIDANCE IN GOOD
AGREEMENT THAT THE UPPER-LEVEL TROUGH PREVAILS ACROSS EASTERN
CANADA AND VERY SLOWLY LIFTS OUT INTO THE NORTHERN ATLANTIC OCEAN
BY THE WEEKEND. HOWEVER EXPECT A SERIES OF SHORTWAVES TO MIGRATE
THROUGH THE UPPER GREAT LAKES AND ST LAWRENCE VALLEY. THE RESULT
IS...TWO APPRECIABLY NOTICEABLE CANADIAN FRONTAL PASSAGES THROUGH
NEW ENGLAND. THE FIRST WOULD WILL MOVE THROUGH THE REGION ON
THURSDAY WHILE THE SECOND ONE PASSES SOMETIME THIS WEEKEND. FOR
THIS FORECAST TRENDED TOWARDS THE PREVIOUS AND WPC/GFS ENSEMBLES
AS THEY HAVE HAS A BETTER HANDLE ON THE SYSTEMS THE PAST FEW DAYS.

DETAILS...

WEDNESDAY INTO THURSDAY...
COLD FRONT WILL BE WELL OFFSHORE BY WEDNESDAY ALLOWING FOR LARGE
SCALE SUBSIDENCE. A WEAK SURFACE HIGH PRESSURE WILL TRY TO PUSH
INTO THE REGION ALLOWING FOR DRY WEATHER AND COOLER DEWPOINTS FOR
WEDNESDAY. THIS SHOULD MAKE UP FOR THE DAMP HOLIDAY WEEKEND. THE
FIRST CANADIAN COLD FRONT WILL MOVE THROUGH LATE WEDNESDAY INTO
THURSDAY AS AN UPPER LEVEL DISTURBANCE PUSHES THROUGH THE LONG
WAVE TROUGH. A LOT OF DRY AIR IS IN PLACE ACROSS THE REGION SO
HAVE LOW CONFIDENCE IF ANY PRECIPITATION WILL OCCUR AS GFS
ENSEMBLES HAVE LITTLE TO NO QPF. THEREFORE KEPT LOW POP FORECAST
AND MENTIONED ONLY ISOLATED SHOWERS AT BEST. COOLER AIRMASS BEHIND
THE FRONT WILL DROP TEMPS TO THE MID 40S TO LOW 50S...DEF A FALL
LIKE AIRMASS.

FRIDAY INTO THE WEEKEND...
TEMPERATURES WILL MODERATE BACK ON FRIDAY AS HIGH PRESSURE BUILDS
ACROSS THE REGION. SECOND CANADIAN FRONT WILL PUSH THROUGH THE
REGION OVER THE WEEKEND. TRENDED TOWARDS THE MORE AMPLIFIED
GFS...WITH THE FRONTAL PASSAGE ON SUNDAY. HOWEVER BECAUSE OF
UNCERTAINTY KEPT THE MENTION FOR SATURDAY AS WELL. REGARDLESS
EXPECT ANOTHER FALL LIKE COOL DOWN BEHIND THE FRONT.

&&

.AVIATION /15Z MONDAY THROUGH FRIDAY/...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

15Z UPDATE...

LOW CONFIDENCE FORECAST. WITH CERTAINTY...WIDESPREAD RA/TSRA THRU
THE AFTERNOON INTO EVENING HOURS. EXPECT TEMPO MVFR/IFR IMPACTS
WITH ANY STORMS. WILL NEED TO BE CONCERNED WITH LIGHTNING WHICH
WILL REQUIRE THE ISSUANCE OF AWW/S.

COULD BE A LULL IN THE EVENING WITH SOUPY CONDITIONS PRECEDING
THE COLD FRONT WHICH IS EXPECTED TOWARDS MORNING INTO MIDDAY.
EXPECT WIDESPREAD FOG...ESPECIALLY FOR SOUTH-SHORELINE TERMINALS.
THERE IS THE DISTINCT POSSIBILITY OF ADDITIONAL TSRA ACTIVITY
PRIOR TO COLD FRONTAL PASSAGE MAINLY FOR THE EASTERN HALF OF NEW
ENGLAND ON TUESDAY. MVFR/IFR IMPACTS WITH ANY STORMS ALONG WITH
GUSTY WINDS.

KBOS TERMINAL...MODERATE CONFIDENCE IN TAF. WATCHING RADAR TRENDS
TO THE WEST ACROSS CENTRAL NEW ENGLAND AND TRYING TO TIME THOSE
ACCORDINGLY. SEA-BREEZE PRESENTLY SHOULD WASH OUT AND BECOME MORE
SOUTHERLY WITH APPROACH AROUND 16-18Z.

KBDL TERMINAL...MODERATE CONFIDENCE IN TAF. LINE OF STORMS INTO
FAR WESTERN NEW ENGLAND SHOULD COME IN AROUND 16Z. WILL AMEND AS
THREATS ARE DETERMINED. TEMPO FOR NOW.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...

TUESDAY NIGHT...HIGH CONFIDENCE ON TRENDS. LOW CONFIDENCE ON
TIMING. MVFR/IFR CONDITIONS LIKELY IN SHOWERS AND FOG. PERIODS OF
HEAVY RAIN AND THUNDER.

WEDNESDAY THROUGH FRIDAY...MODERATE TO HIGH CONFIDENCE.  VFR.

&&

.MARINE...

FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

TODAY...
SCATTERED SHOWERS AND TSTMS WITH FREQUENT LIGHTNING AND HEAVY
DOWNPOURS. LIGHT SSW WINDS CONTINUE. PATCHY FOG. SEAS...A
COMBINATION OF SMALL SSW WIND WAVES AND SE SWELLS.

TONIGHT...
MOST OF THE SHOWERS AND TSTMS MOVE OFFSHORE. PATCHY FOG CONTINUES
ALONG WITH LIGHT SSW WINDS.

TUE...
COLD FRONT ENTERS SOUTHERN NEW ENGLAND. EXPECT SCT SHOWERS AND
TSTMS WITH THE POTENTIAL FOR A FEW STRONG GUSTY STORMS. TSTMS
SHOULD MOVE OFFSHORE DURING THE EARLY EVENING. SSW WINDS WILL
SHIFT TO WEST WITH THE FRONTAL PASSAGE.

OUTLOOK...TUESDAY NIGHT THROUGH FRIDAY...

TUESDAY NIGHT...WINDS AND SEAS REMAIN BELOW SMALL CRAFT CRITERIA.
A FEW SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE ACROSS SE
WATERS. AT NIGHT...FOG MAY LIMIT VISIBILITIES.

WEDNESDAY THROUGH FRIDAY...QUIET BOATING WEATHER EXPECTED WITH WINDS
AND SEAS BELOW SMALL CRAFT CRITERIA.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...

CT...FLASH FLOOD WATCH THROUGH THIS EVENING FOR CTZ002>004.
MA...FLASH FLOOD WATCH THROUGH THIS EVENING FOR MAZ002>021-026.
NH...FLASH FLOOD WATCH THROUGH THIS EVENING FOR NHZ011-012-015.
RI...FLASH FLOOD WATCH THROUGH THIS EVENING FOR RIZ001>007.
MARINE...NONE.

&&

SYNOPSIS...NOCERA/DUNTEN
NEAR TERM...SIPPRELL
SHORT TERM...NOCERA
LONG TERM...DUNTEN
AVIATION...NOCERA/DUNTEN/SIPPRELL
MARINE...NOCERA/DUNTEN
Hazardous weather outlook, Sep 2, 9:51 AM EST, 1 hour 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
1051 AM EDT MON SEP 2 2013

CTZ002>004-MAZ002>021-026-NHZ011-012-015-RIZ001>007-031500-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-NORTHERN MIDDLESEX MA-CHESHIRE NH-
EASTERN HILLSBOROUGH NH-WESTERN AND CENTRAL HILLSBOROUGH NH-
NORTHWEST PROVIDENCE RI-SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-
EASTERN KENT RI-BRISTOL RI-WASHINGTON RI-NEWPORT RI-
1051 AM EDT MON SEP 2 2013

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL
OF MASSACHUSETTS EXCLUDING CAPE COD AND THE ISLANDS...ALL OF RHODE
ISLAND EXCLUDING BLOCK ISLAND...AND SOUTHERN NEW HAMPSHIRE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE THREAT OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY. A FEW OF THESE STORMS MAY CONTAIN HEAVY RAINFALL LEADING
TO FLOODING. GUSTY WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MAZ022>024-RIZ008-031500-
BARNSTABLE MA-DUKES MA-NANTUCKET MA-BLOCK ISLAND RI-
1051 AM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CAPE COD AND THE ISLANDS...
INCLUDING BLOCK ISLAND.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL DEVELOP TODAY. THERE IS A LOW RISK
FOR LOCALIZED FLOODING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THE THREAT OF SHOWERS AND THUNDERSTORMS WILL CONTINUE INTO
TUESDAY. A FEW OF THESE STORMS MAY CONTAIN HEAVY RAINFALL LEADING
TO FLOODING. GUSTY WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ230>237-250-251-254>256-031500-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
1051 AM EDT MON SEP 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS COASTAL WATERS
AND RHODE ISLAND COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WATERS TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

SHOWERS AND THUNDERSTORMS WILL MOVE ACROSS THE WATERS ON TUESDAY.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.BOSTON.GOV

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

In the hours before

Special weather statement, Sep 2, 10:33 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TAUNTON MA
1133 AM EDT MON SEP 2 2013

CTZ002-003-021615-
TOLLAND-HARTFORD-
1133 AM EDT MON SEP 2 2013

...STRONG THUNDERSTORM IN HARTFORD AND TOLLAND COUNTIES...

AT 1133 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINDSOR
LOCKS TO NEAR SOUTHINGTON...AND WAS MOVING EAST AT 20 MPH.

WIND GUSTS UP TO 40 MPH CAN BE EXPECTED WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
HARTFORD...NEW BRITAIN...WEST HARTFORD...BRISTOL...MANCHESTER...EAST
HARTFORD...ENFIELD...SOUTHINGTON...GLASTONBURY...NEWINGTON...
VERNON...WINDSOR...WETHERSFIELD...MANSFIELD...SOUTH WINDSOR...
FARMINGTON...BLOOMFIELD...BERLIN...ROCKY HILL AND AVON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL WAS OCCURRING WITH THESE STORMS. MINOR URBAN AND
POOR DRAINAGE FLOODING CAN BE EXPECTED. DO NOT DRIVE THROUGH FLOODED
ROADS.

&&

LAT...LON 4161 7293 4199 7262 4200 7214 4196 7217
      4196 7222 4189 7222 4159 7242 4158 7246
      4164 7250 4163 7271 4158 7275 4157 7280
      4155 7282 4157 7285 4155 7285 4156 7288
      4156 7295
TIME...MOT...LOC 1533Z 269DEG 16KT 4191 7262 4155 7292

KJC

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

1 flood. Local standard time, as filed.

Flood, Hartford

When
September 2, 11:10 AM EST to 12:00 PM EST
Where
Hartford County, 2.39 mi SW of New Britain to 2.1 mi NNE of Kensington
Cause
Heavy Rain
Property damage
$5,000
Reported by
Amateur Radio
Coordinates
41.649, -72.817

Several streets were flooded with four to eight inches of water. A car was stuck in flood waters on Golden Hill Street.

What these are

Flood
Flooding that develops more slowly than a flash flood: rivers leaving their banks, or water standing over land for an extended time.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Connecticut in 2013Every state in 2013This day in weather historyWarnings in Connecticut, September 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 469579.